# SDR QXEA2021080400385

- Difficulty date: August 2, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 15,401 hours, 16,558 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Message
- Condition: False Activation
- Location: Oil Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

HIGH OIL PRESSURE DURING T/O 73 PSI MAX FOR ABOUT 2 SECONDS. ABORTED TAKEOFF. UNEVENTFUL. RETURNED TO GATE. REMOVED FROM SERVICE. FAST SYSTEM RECORDED NO EXCEEDANCE CMC RECORDED NO EXCEEDANCE. NO MAINTENANCE ACTION REQUIRED. RETURNED TO SERVICE.
